Maximal Operator with Rough Kernel in Variable Musielak–Morrey–Orlicz type Spaces, Variable Herz Spaces and Grand Variable Lebesgue Spaces

Humberto Rafeiro, Stefan Samko

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

In the frameworks of some non-standard function spaces (viz. Musielak–Orlicz spaces, generalized Orlicz–Morrey spaces, generalized variable Morrey spaces and variable Herz spaces) we prove the boundedness of the maximal operator with rough kernel. The results are new even for p constant.

Original languageEnglish
Pages (from-to)111-124
Number of pages14
JournalIntegral Equations and Operator Theory
Volume89
Issue number1
DOIs
Publication statusPublished - Sep 1 2017
Externally publishedYes

Keywords

  • Generalized Orlicz–Morrey spaces
  • Generalized variable Morrey spaces
  • Maximal operator
  • Rough operator
  • Variable Herz spaces

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Maximal Operator with Rough Kernel in Variable Musielak–Morrey–Orlicz type Spaces, Variable Herz Spaces and Grand Variable Lebesgue Spaces'. Together they form a unique fingerprint.

Cite this